# SDR SWAA2015071341846

- Difficulty date: June 15, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 57,595 hours, 33,564 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SEAT TRACK OTBD FLANGE FLOORBEAM UPPER CHORD CRACKED AT BS 727B, LBL 24.75.  REPAIRED SEAT TRACK IAW EO & EA.
